# SDR RU3A20140401037

- Difficulty date: April 1, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 14,935 hours, 7,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED IN FUSELAGE SKIN VERIFIED BY NDT.  THE DAMAGED AREA IS LOCATED INBD OF STRINGER 14L & NEAR FRAME 177.5.  THE TWO FORE AFT CRACKS IN THE BELLY SKIN ARE APPROX 3.5 INCHES LONG & RUN FROM APPROX 1.5 INCH AFT TO 1.8 INCH FWD OF FRAME 177.5 & ARE ROUGHLY 1 INCH INBD OF STRINGER 14LH.  THE SIDE TO SIDE CRACK IN THE SKIN UNDER FRAME 177.5 RUNS FROM ROUGHLY 1.5 INCH INBD TO 3.5 INCH INBD OF STRINGER 14LH.  THE CRACK IN THE FS 177.5 FRAME IS IN THE BEND RADIUS BETWEEN THE WEB & CHORD & RUNS APPROX 4 INCH INBD FROM THE STRINGER 14LH.  REPAIRED USING EO.
